# SDR A6WA202102047578

- Difficulty date: February 3, 2021
- Submitted: February 4, 2021
- Operation: Air carrier
- Aircraft: N417AW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7610
- Aircraft time: 41,283 hours, 39,483 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Floor Support
- Part number: 601R31119
- Condition: Corroded
- Location: Fs 559
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FLOOR SUPPORT L/H AT FS559.O CORRODED BEYOND LIMITS  ***AIRCRAFT REMOVED FROM SERVICE***  REMOVED AND REPLACED FLOOR SUPPORT L/H AT FS559.O
